PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 6 | 1120-1131
Tytuł artykułu

Semigroups of transformations restricted by an equivalence

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Suppose σ is an equivalence on a set X and let E(X, σ) denote the semigroup (under composition) of all α: X → X such that σ ⊆ α ∘ α −1. Here we characterise Green’s relations and ideals in E(X, σ). This is analogous to recent work by Sullivan on K(V, W), the semigroup (under composition) of all linear transformations β of a vector space V such that W ⊆ ker β, where W is a fixed subspace of V.
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
6
Strony
1120-1131
Opis fizyczny
Daty
wydano
2010-12-01
online
2010-10-30
Twórcy
Bibliografia
  • [1] Clifford A.H., Preston G.B., The Algebraic Theory of Semigroups, Vol. 1 and 2, Math. Surveys Monogr., 7, American Mathematical Society, Providence, 1961 and 1967
  • [2] Howie J.M., Fundamentals of Semigroup Theory, London Math. Soc. Monogr. Ser., 12, Clarendon Press, Oxford, 1995
  • [3] Pei H., Regularity and Green’s relations for semigroups of transformations that preserve an equivalence, Comm. Algebra, 2005, 33(1), 109–118 http://dx.doi.org/10.1081/AGB-200040921
  • [4] Pei H., Deng W., A note on Green’s relations in the semigroups T(X, ρ), Semigroup Forum, 2009, 79(1), 210–213 http://dx.doi.org/10.1007/s00233-009-9151-3
  • [5] Sullivan R.P., Semigroups of linear transformations with restricted range, Bull. Austral. Math. Soc., 2008, 77(3), 441–453 http://dx.doi.org/10.1017/S0004972708000385
  • [6] Sullivan R.P., Semigroups of linear transformations with restricted kernel (submitted)
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0066-8
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.